Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18861


Title: Uniqueness and asymptotes of traveling waves of monostable dynamics on lattices
Authors: Xinfu Chen
Jong-Shenq Guo
符聖珍
Date: 2006
Issue Date: 2008-12-24 13:40:21 (UTC+8)
Relation: SIAM Journal of Mathemathical Analysis,38(1),233-258
Data Type: article
DOI 連結: http://dx.doi.org/10.1137/050627824
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File SizeFormat
GetPDFServlet.pdf277KbAdobe PDF1945View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing